# SDR USAASA04020

- Difficulty date: March 4, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 45 - EN ROUTE PIT-LAX, AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  THE CREW CYCLED THE GEAR, BUT THE CONDITION REMAINED THE SAME.  FLIGHT RETURNED TO FIELD IN PIT AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS NOT DECLARED, HOWEVER, THE EQUIPMENT WAS CALLED OUT BY ATC.  (M)
